# SDR COMA0460023

- Difficulty date: January 6, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 8,248 hours, 7,067 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5222 CABIN DOOR WARNING DURING FLIGHT.  COULD NOT DUPLICATE.  INSPECTED DOOR AND FOUND NO DEFECTS.
